# SDR SWAA000323

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 272d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION FOUND, FUSELAGE EXTERNAL SKIN CRACKS, BS 727D, STRINGER 23R, BS 887, STRINGER 25R, BS 775, STRINGER 20L, AND BS 737, STRINGER 22L.  REPAIRED SKIN PER SRM.
